# SDR 01FDEA00276

- Difficulty date: April 14, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE STRUT O/H LIGHT ILLUMINATED.  RED TABS ACCOMPLISHED.  FOUND AIR LEAK ON INBOARD HEAT EXCHANGER CLAMP.  LOOSENED ALL CLAMPS, TRYING TO PROPERLY SEAT INBD CLAMP.  REMOVED INBD CLAMP PER STANDARD MAINT PRACT.  REMOVED AND REPLACED SEALS AND DUCT ASSY PER STAND MAINT.  NO LEAKS NOTED.  OK FOR SERVICE.
